# SDR FDEA202101170136

- Difficulty date: January 17, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE AT STATION XOS 881 FOUND BEADED DOUBLER CRACK LEFT HAND WING LEADING EDGE AT STATION XOS 881 DOUBLER REPAIR CARRIED OUT AS PER  PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
